# SDR MASA2009072500228

- Difficulty date: July 25, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 17,246 hours, 16,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 7149 REPORTED A BURNED SMELL COMING FROM THE CAPTAIN'S GLARE SHIELD.  MX COULD NOT FIND ANYTHING THAT WAS BURNING OR WAS BURNED.  MX SIGNED OFF SMELL AS RESIDUAL FROM PASSED DAMAGE TO MASTER CAUTION / MASTER WARNING PANEL.
